| Model Number |
72401452 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this ambicor penile prosthesis (app) could not pump up the implant.The app was explanted and replaced with a three-piece implant.There were no patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
Updated evaluation conclusion codes h6.